# SDR AALA20171219005

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 7,388 hours, 2,891 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH FLAP LOWERED POSITION 10 DEGREES, THE FLAP INDICATOR SHOWED FLAPS AT 3/4 TO 1 DEGREE. THE ALTERNATE FLAP SWITCH WAS THEN USED TO MOVE THE FLAPS TO 15 DEGREES AND AN EMERGENCY LANDING WAS DECLARED, FLIGHT LANDED WITHOUT INCIDENT. LEADING EDGE FLAP TRANSIT LIGHT WAS ALSO ILLUMINATED AMBER, ONCE FLAPS GOT TO 15 DEGREES THE LIGHT TURNED GREEN. MAINTENANCE REPLACED THE FSEU AND FLAP INDICATOR IAW AMM 27-51-01 AND 27-58-02 AND PERFORMED SUCCESSFUL OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED
